# SDR IPXA2025052517581

- Difficulty date: April 29, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rub Strip
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**  1EA FWD RUBBING STRIP WITH A CRACK AT L/H WING CENTER FLAP UPPER SURFACE. DOT 21-57 APPROVED.
